Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 15 found articles
 
 
  THE INERTIAL SETS OF EQUATION FOR THE FLOW AND MAGNETIC FIELD WITHIN THE EARTH
 
 
Title: THE INERTIAL SETS OF EQUATION FOR THE FLOW AND MAGNETIC FIELD WITHIN THE EARTH
Author: Dai, Zhengde
Qu, Chaochun
Appeared in: Acta mathematica scientia
Paging: Volume 16 (1996) nr. S pages 143-152
Year: 1996
Contents:
Publisher: Wuhan Institute of Physics and Mathematics
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands